# SDR 20000331SH024

- Difficulty date: March 1, 2000
- Submitted: March 31, 2000
- Operation: General aviation
- Aircraft: N4783K
- Make and model: Cessna P210N
- Aircraft serial: P21000314
- Propeller: Mcauly D3A34C402
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Misoverhauled
- Location: Propeller
- Part time: 3,607 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PROPELLER VIBRATING AFTER RECENT OVERHAUL.  DYNAMIC BALANCING HELPED.  FOUND 7 AN 97-3 WASHERS FOR DYNAMIC BALANCE ADDED 6 MORE TO BRING BALANCE TO A 1 IPS.  ALSO FOUND 6 STATIC WEIGHTS IN SAME LOCATION.  REMOVED PROP FROM AIRCRAFT TO CHECK STATIC BALANCE.  COULD NOT.  MEASURED BLADES AT 30.25 INCHES, 33.25 INCHES, AND 36.25 INCHES STA.  FOUND ALL 3 BLADES UNDER MINIMUM WIDTH AT 30.25 INCHES STA.  BLADE NR 1, 5,803, NR 2 5,775, NR 3, 5,820 (MIN AT 30.25 INCHES IS 5.825.  (X)
